# SDR SIMA20171113003

- Difficulty date: November 13, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,347 hours, 28,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER AFT FUSELAGE CRACKED ABOVE STRINGER 2L JUST AFT OF FR75. REPAIRED LT UPPER AFT FUSELAGE SKIN ABOVE STRINGER 2L AND JUST AFT OF FRAME 75 IAW SRM 53-31-01 ITEM 11 FIG 219.
